Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2018, Article ID 3581768, 7 pages
https://doi.org/10.1155/2018/3581768
Research Article

Rectangular Metric-Like Type Spaces and Related Fixed Points

1Department of Mathematics and General Sciences, Prince Sultan University, Riyadh, Saudi Arabia
2Department of Mathematics, College of Education in Jubail, Imam Abdulrahman Bin Faisal University, P.O. 12020, Industrial Jubail 31961, Saudi Arabia
3Palestine Technical University, Kadoorie, Tulkarem, State of Palestine

Correspondence should be addressed to H. Aydi; as.ude.uai@idyamh

Received 2 April 2018; Accepted 15 August 2018; Published 3 September 2018

Academic Editor: Ji Gao

Copyright © 2018 N. Mlaiki et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Erdal Karapınar, Obaid Alqahtani, and Hassen Aydi, “On Interpolative Hardy-Rogers Type Contractions,” Symmetry, vol. 11, no. 1, pp. 8, 2018. View at Publisher · View at Google Scholar
  • Nizar Souayah, and Mehdi Mrad, “Some Fixed Point Results on Rectangular Metric-Like Spaces Endowed with a Graph,” Symmetry, vol. 11, no. 1, pp. 18, 2018. View at Publisher · View at Google Scholar
  • Zoran D. Mitrović, Hassen Aydi, Nawab Hussain, and Aiman Mukheimer, “Reich, Jungck, and Berinde Common Fixed Point Results on ℱ-Metric Spaces and an Application,” Mathematics, vol. 7, no. 5, pp. 387, 2019. View at Publisher · View at Google Scholar
  • Hassen Aydi, Nihal Taş, Nihal Özgür, and Nabil Mlaiki, “Fixed-Discs in Rectangular Metric Spaces,” Symmetry, vol. 11, no. 2, pp. 294, 2019. View at Publisher · View at Google Scholar
  • Nizar Souayah, Hassen Aydi, Thabet Abdeljawad, and Nabil Mlaiki, “Best Proximity Point Theorems on Rectangular Metric Spaces Endowed with a Graph,” Axioms, vol. 8, no. 1, pp. 17, 2019. View at Publisher · View at Google Scholar
  • Hassen Aydi, Chi-Ming Chen, and Erdal Karapınar, “Interpolative Ćirić-Reich-Rus Type Contractions via the Branciari Distance,” Mathematics, vol. 7, no. 1, pp. 84, 2019. View at Publisher · View at Google Scholar